# SDR YENA200341

- Difficulty date: December 16, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 13,798 hours, 6,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2811
- Condition: Failed
- Location: Emergency Light
- Part time: 13,798 hours, 6,066 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFLIGHT THE EMERGENCY LIGHTS OVER L1 AND R1 REMAINED ON.  ALL OTHERS OFF PER FLIGHT DECK SWITCH POSITION.  CONFIRMED FWD LEFT EPSU FAILED ON CIDS EMERGENDY LIGHT SYSTEM TEST.  REMOVED AND REPLACED EPSU BASE ASSY. REINSTALLED OLD BATTERY ON NEW UNIT.  ACCOMPLISHED IAW AMM 33-51-38 CIDS TEST PASSED.  OK FOR SERVICE.
